Rhabdomyolysis After Coadministration of Atorvastatin and Sacubitril-Valsartan Entresto™ in a 63-Year-Old WomanReportar como inadecuado




Rhabdomyolysis After Coadministration of Atorvastatin and Sacubitril-Valsartan Entresto™ in a 63-Year-Old Woman - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Drug Safety - Case Reports

, 3:14

First Online: 02 November 2016

Abstract

A 63-year-old woman previously stable on a regimen of atorvastatin 40 mg daily, carvedilol 25 mg twice daily, digoxin 0.125 mg daily, furosemide 40 mg daily, spironolactone 25 mg daily, rivaroxaban 15 mg daily, and enalapril 20 mg twice daily for heart failure developed rhabdomyolysis 26 days after enalapril was stopped and sacubitril-valsartan Entresto™ started. The patient received sacubitril-valsartan at 24-26 mg twice daily for heart failure; however, after 26 days she developed muscle and skin pain. Investigations revealed elevated creatine kinase and liver function tests, and rhabdomyolysis with raised transaminases was diagnosed. Sacubitril-valsartan and atorvastatin were discontinued and the patient was hydrated. She returned to baseline in 23 days and has not had any reoccurrence of rhabdomyolysis and elevated transaminases for 46 days. A Naranjo assessment score of 5 was obtained, indicating a probable relationship between the patient’s rhabdomyolysis and her use of sacubitril-valsartan. The Drug Interaction Probability Scale score was 3, consistent with a possible interaction as a cause for the reaction, with sacubitril-valsartan as the precipitant drug and atorvastatin as the object drug.

Download fulltext PDF



Autor: Eve S. Faber - Madhavi Gavini - Ronald Ramirez - Richard Sadovsky

Fuente: https://link.springer.com/







Documentos relacionados